# SDR M7K2004F00001

- Difficulty date: January 22, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N802MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3707
- Engine: Tmeca ARRIEL2B
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: TL100AXE12L50
- Condition: Sheared
- Location: Engine Fairing
- Part time: 529 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 OF 4 LATCHES ON THE ENGINE FAIRING, THE LATCH HOOK SHEARED AT THE BASE OR CONTACT POINT IN THE HOOK AND EXAMINATION SHOWED NO APPARENT WEAR JUST A SHEAR BREAK LINE WITH SOME CRYSTALIZATION APPARENT MUCH LIKE A FATIGUE FAILURE.  THE HOOK IS OF TITANIUM MATERIAL.  AN OLDER STAINLESS STEEL VARIENT OF THE LATCH WAS MUCH MORE DURABLE AND WOULD WEAR SLOWLY AND NEVER SHEARED EXCEPT DUE TO WEAR.
